2019
Том 71
№ 7

All Issues

Bodnar D. I.

Articles: 4
Article (Ukrainian)

Multidimensional associated fractions with independent variables and multiple power series

Bodnar D. I., Dmytryshyn R. I.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 3. - pp. 325-349

We establish the conditions of existence and uniqueness of a multidimensional associated fraction with independent variables corresponding to a given formal multiple power series and deduce explicit relations for the coefficients of this fraction. The relationship between the multidimensional associated fraction and the multidimensional $J$ -fraction with independent variables is demonstrated. The convergence of the multidimensional associated fraction with independent variables is investigated in some domains of the space $C^N$. The expansions of some functions into the corresponding two-dimensional associated fraction with independent variables are constructed and the efficiency of approaching of the obtained expansions by approximants is shown.

Article (Ukrainian)

Corresponding branched continued fractions with linear partial numerators for double power series

Bodnar D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 474-482

Article (Ukrainian)

Pringsheim-type convergence indicators for branching continued fractions

Bodnar D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1553–1557

Article (Ukrainian)

On the convergence of branching continued fractions with nonnegative terms

Bodnar D. I., Oleksiv I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 373–377